[QUOTE=Northwind;4848874]Don't be manly. Take the darned drugs for a few days! Keep your foot elevated and soon you won't need to be manly. Pain will stay more manageable if you do not let it get out of control.[/QUOTE]
She's right, you know!
You'll feel soooo much better (sooner) if you take them as prescribed. I took mine every 4 hours (as prescribed) for about a week, and then started backing off, mostly because the pain was so much less by that time. I HATE taking anything, even tylenol, but those toes made me... I went almost 24 hours right after surgery with NO pain drugs (they made me sick to my tummy) before I got some that worked that didn't make me sick. Boy, was I ever questioning my decision to have my toes "done".
BTW, I'm 5 1/2 weeks ahead of you, but I had [U]both[/U] of my great toes fused. The 4 weeks NWB was the worst. I hated being in that wheelchair! Walking now for 2 weeks tomorrow.
Keep your chin up! Take those drugs (as prescribed) as long as necessary, they really will make it easier. You'll be back on both your feet before you know it!